# SDR X6PA200400002

- Difficulty date: January 27, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N4817
- Make and model: Piper PA-32-260
- Aircraft serial: 321277
- Aircraft time: 5,800 hours
- Engine: Lyc IO540*
- Engine time: 1,838 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Booster
- Part number: SS1001
- Part serial: 03067007
- Condition: Inoperative
- Location: Magneto
- Part time: 15 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING RUNUP THE PILOT FOUND LT MAGNETO WAS INOPERATIVE. A MECHANIC INSPECTED THE AIRCRAFT AND FOUND THE SLICK START MAGNETO START BOOST BOX STC NR SA593CH MALFUNCTIONED AND GROUNDED THE LEFT MAGNETO OUT.  THE MECHANIC REPLACED THE SLICK START BOX; THIS FIXED THE PROBLEM.
